American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35.62) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] T. Guinn and E. M. Landesman. Minimal solutions to a class of parabolic partial differential equations . Proc. Amer. Math. Soc. 20 (1969) 19-23. MR 0235286.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Samuel Karlin and James McGregor. Total positivity of fundamental solutions of parabolic equations . Proc. Amer. Math. Soc. 13 (1962) 136-139. MR 0132925.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] A. McNabb. A note on the boundedness of solutions of linear parabolic equations . Proc. Amer. Math. Soc. 13 (1962) 262-265. MR 0136867.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1